# SDR SWAA2021021544458

- Difficulty date: January 16, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRUCTURE ON STRINGER SPLICE LOCATED ON BST 360 STR 28RH AT EQUIPMENT ELECTRONIC COMP / REPLACED STRINGER SPLICE LOCATED ON BS360 STR28RH AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-40-02 MATERIAL USED PN 7075 TO +0.036' PO 2020-214270
